MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P AMISTEM-P STD STEM SIZE 4; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM P AMISTEM-P STD STEM SIZE 4; HIP STEM
Catalog Number 01.18.404
Health Effect - Clinical Code No Information (3190)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 178169: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 2023-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
About 3 months after primary the surgeon revised the patient for stem subsidence.Stem revised successfully.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager visual inspection performed on 23rd september 2019.From the received part it was visible some fibrotic tissue on the entire body of the stem, suggesting a good bone-integration.There are no particular signs of the stem that could evidence a failure device and the root cause of the event is unknown.It is probable that an undersizing of the stem was performed.

Brand Name
AMISTEM P AMISTEM-P STD STEM SIZE 4
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8335140
Report Number3005180920-2019-00049
Device Sequence Number18845486
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Catalogue Number01.18.404
Device Lot Number178169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight68